Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Could something be causing this?

Last night all of a sudden i got a migrane. I took tylenol with codeine and went to bed. I was woke up in the middle on the night with a throbbing head and at 730 this morning i could not take it any longer so i took another tylenol with codeine and nothing is seeming to help. I took my blood pressure and it was fine so i dont know what else to do or if something could be wrong with me!

 
abbibaileylily

Asked by abbibaileylily at 6:40 PM on Aug. 2, 2009 in Pregnancy

Level 1 (0 Credits)
This question is closed.
Answers (6)
  • There is nothing wrong with you. I know a lot of my friends had horrible head aches and even migraines while pregnant, it's just the influx of hormones and all the added stress on your body.
    Jessie1689

    Answer by Jessie1689 at 11:11 PM on Aug. 2, 2009

  • are you hydrated
    staciandababy

    Answer by staciandababy at 6:52 PM on Aug. 2, 2009

  • i am i intinally have beeen drinking lots of water to try and help this head ache so i dont know what is going on.
    abbibaileylily

    Answer by abbibaileylily at 6:55 PM on Aug. 2, 2009

  • Are u Pregnant taking tylenol with codeine ? if so please stop before u hurt the baby
    Anonymous

    Answer by Anonymous at 6:55 PM on Aug. 2, 2009

  • thanks for the concern but it was given to me by my ob to take during pregnact since i cannot take any other pain relivers it is safe for me and the baby as long as it is not taken with in four hours of delivery which it could make the baby tired and have some respitory problems.
    abbibaileylily

    Answer by abbibaileylily at 6:58 PM on Aug. 2, 2009

  • Don't you hate stupid anon posters. Gosh.
    kitten_shuga

    Answer by kitten_shuga at 7:12 PM on Aug. 2, 2009

Next question in Pregnancy
please help me!